Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Unexplained bruises all over body. Itchy skin. Had two tranfusions previously. Reason?

I have been finding a lot of unexplained bruises all over my body. Some light and small and others large and dark. I am not a clumsy person. My skin has also been very itchy, but haven t noticed any bites or rashes . I do have a history of anemia . I have had two transfusions in the past but am not on any medications for it.
Asked On : Sun, 24 Mar 2013
Answers:  1 Views:  83
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
There are lot of medical conditions which can present with unexplained bruising over the body.It is very important primarily to get complete blood profile with platelet count,PT,PTT,BT,CT,clotting factors...Just to make sure there is no underlying bleeding disorder.There are certain conditions like gardner diamond syndrome which can also present with similar bruising.The aged people can have similar bruising called senile purpura.
Answered: Tue, 2 Apr 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor